# SDR FDEA201107072603

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382089
- Condition: Cracked
- Location: Bs 1668-1695
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STRINGER SPLICE AT STR 18R STA 1668 TO STA 1695 HAS CRACK THROUGH STRINGER TIE STRAP FASTENER HOLE.  CRACKED STRINGER SPLICE R & R IAW SRM 51-40-02, REV 103. REPAIR IS CLASSIFIED AS MAJOR.
